# SDR USAA960212

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C105922
- Condition: Corrosion
- Location: Bs 967-947
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 20 INCH BY 1 INCH FLOOR SUPPORT ANGLE CORROSION STATION 967 TO 947 RBL 6.  REPAIRED PER SRM 51-10-1.  REPLACED WITH IDENTICAL PART NR 65C10592-2.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
